since having Mirena inserted I have lost desire for my husband have been much angery about life, and have gained weight. I have moved out of my home to start my life with my children to live alone
Headaches, nausea, and a decreased sex drive are some of the common side effects of Mirena. In general, side effects of this contraceptive are minor and are typically easy to treat. However, there are some potentially serious side effects that require immediate medical attention, including depression, jaundice, weight gain!
I would definetly call your doctor and let them know. This definetly is not the item for you. Try something different definetly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2012 • 7 answers
Posted 29 Apr 2013 • 9 answers
Posted 23 Jul 2014 • 1 answer
Posted 31 Jul 2014 • 5 answers
Posted 29 Dec 2016 • 1 answer